# SDR SIMA20140113002

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,337 hours, 31,088 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR,  E 1 FIRE DETECT FAIL.  FOUND E 1 PYLON FIRE DETECT HARNESS CHAFFED.  IAW NRWC 637-DFW-01561 FOR FIRE LOOP REPLACEMENT, PREFORMED INSPECTION & REPAIR OF E 1 PYLON FIRE DETECT HARNESS AT CONNECTOR P0915 IAW SPWM 20-21-00.  OPERATIONS CHECKED GOOD IAW AMM 26-10-00.
